# SDR SWAA990832

- Difficulty date: May 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N359SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26596
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Failed
- Location: Galley Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND AFT GALLEY DOOR EVACUATION SLIDE GAUGE READING BELOW LIMITS.  REMOVED AND REPLACED SLIDE ASSY PER MM.
